# SDR IPXA2024011294621

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* STR- UPPER CENTER AUX TANK HAS CRACKED FITTING LOCATED BETWEEN STA X-46 AND X-17, FRONT SPAR INTERNAL AREA. (015-111) REQUEST NDT CHECK FOR CRACKS
